Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 22, No. 1, 2006 · Contents

In Memoriam Árpád Varecza (1941 - 2006)

Dean Crnkovic:
On Some Symmetric Designs with Classical Parameters

Shigeki Akiyama, Tibor Borbély, Horst Brunotte, Attila Pethő and Jörg M. Thuswaldner:
Basic properties of shift radix systems

Y. Polatoglu, M. Bolcal, A. Sen and E. Yavuz:
A study on the generalization of Janowski functions in the unit disc

Alexander Aplakov:
Absolute convergence of the double series of Fourier-Haar coefficients

V. Tevzadze:
Summability of Fourier Series with respect to the Walsh–Paley System

Canqin Tang, Qingguo Li and Bolin Ma:
Herz-type Besov Spaces on Locally Compact Vilenkin Groups

Jinxi Chen:
The lattice-almost isometric copies of $l^{1}$ and $l^{\infty}$ in Banach lattices

Adnan Al-Aqeel and Aurel Bejancu:
On Riemannian tangent bundles

Kanint Teerapabolarn and Kritsana Neammanee:
Poisson Approximation for Sums of Dependent Bernoulli Random Variables

Zs. Karácsony:
Autoregressive type martingale fields

Zoltán Szabó:
On monotonic behaviour of relative increments of unimodal distributions

J. Falucskai:
On a Test For Codes

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 21 Mar 2006. Last modified: 11 April 2006.

© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition